Panadol Extra Optizorb 40 Caplets

More Views

Panadol Extra Optizorb 40 Caplets

Be the first to review this product

Availability: Out of stock

Product Overview
Panadol Extra Optizorb has a combination of ingredients to fight tough pain fast.
Product Description

Details

Panadol Extra Optizorb has a combination of ingredients to fight tough pain fast. When the pressure’s on and pain hits, you need a pain reliever you can count on. Panadol Extra’s Optizorb technology enables the tablet to be absorbed fast. So you can give your all when it matters most.
Dosage

Adults & children over 12 Years: 2 tablets every 4-6 hours with water as required (maximum 8 tablets in 24 hours).

Active Ingredients

Paracetamol 500mg, caffeine 65mg

Storage

Store below 30° C

Warnings

ALWAYS READ THE LABEL. Contains caffeine. Use only as directed. For the temporary relief of pain. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Panadol Extra Optizorb 40 Caplets

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value